Table of Contents Author Guidelines Submit a Manuscript
VLSI Design
Volume 1, Issue 2, Pages 127-154
http://dx.doi.org/10.1155/1994/96830

Geometric Design Rule Check of VLSI Layouts in Mesh Connected Processors

1Laboratory for Computer-Aided Design, Indian Institute of Science, Bangalore, India
2University of Illinois at Urbana-Champaign, Urbana, Illinois, USA

Received 11 May 1989; Revised 25 February 1990

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Nandy and R. B. Panwar, “Geometric Design Rule Check of VLSI Layouts in Mesh Connected Processors,” VLSI Design, vol. 1, no. 2, pp. 127-154, 1994. https://doi.org/10.1155/1994/96830.